# SDR 07FDEA02773

- Difficulty date: July 10, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193720600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FWD - CLS ADAPTER AT FR38 BETWEEN Y953 AND Y1456 FOUND CRACKED.  THE PART WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10.
